# SDR DXTA2025042803244

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N419QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500461
- Aircraft time: 6,462 hours, 5,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: USC5000041
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER / CREW DOORS: MAIN CABIN DOOR IS BINDING WHEN OPENING OR CLOSING. CORRECTIVE ACTION: OPS CHECKED DOOR AND CONFIRMED SQUAWK. ATTEMPTED TO CLEAN AND LUBRICATE THE TELESCOPIC ROD ASSEMBLIES.WITH NO SUCCESS. AFTER FURTHER EVALUATION IT SEEMS THAT THE FWD TELESCOPIC ROD ASSY IS CATCHING AND COLLAPSING INCORRECTLY. WOR ACOMPLISHED REF EMB-505 AMM 52-12-00. REMOVED BINDING FORWARD MED TELESCOPING ROD PN: USC500-004-1, NSN INSTALLED NEW CUSTOMER SUPPLIED FORWARD MED TELESCOPING ROD PN: USC500-004-1, NSN. OPS CHECKED MED, OPERATION IS SMOOTH WITH NO BINDING. REF EMB505 AMM52-10-00.
